# SDR WX0A2023012731712

- Difficulty date: January 27, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 32,940 hours, 21,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 791256
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY FAULT INDICATED ON EPSU TEST / REMOVED AND REPLACED EPSU BATTERY REF AMM 33-51-38-000-002-A & AMM 33-51-38-400-002-A"
